Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 42, NWS Atlanta, GA

April 25, 2010Bleckley County, Dodge County, Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2010, 5:13 AM EDT for Bleckley County, Dodge County, Pulaski County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2010, 5:13 AM EDT (09:13 UTC)
Expired
Apr 25, 2010, 5:45 AM EDT
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bleckley County, GA, Dodge County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 53 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 1:17 AM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 604 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
604 m²/s²
0-3 km storm-relative helicity
815 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

871 
WUUS52 KFFC 250913
SVRFFC
GAC023-091-235-250945-
/O.NEW.KFFC.SV.W.0042.100425T0913Z-100425T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
513 AM EDT SUN APR 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BLECKLEY COUNTY IN CENTRAL GEORGIA
  NORTHERN DODGE COUNTY IN CENTRAL GEORGIA
  PULASKI COUNTY IN CENTRAL GEORGIA

* UNTIL 545 AM EDT

* AT 508 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  HAWKINSVILLE...MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EASTMAN AND CHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT 
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER 
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.

&&

LAT...LON 3211 8352 3226 8356 3246 8316 3228 8306
      3226 8303 3225 8304 3223 8303 3213 8338
      3213 8341 3212 8341 3212 8343 3210 8345
TIME...MOT...LOC 0912Z 245DEG 52KT 3224 8338

$$
1 follow-up statement
722 
WWUS52 KFFC 250927
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 AM EDT SUN APR 25 2010

GAC023-091-235-250945-
/O.CON.KFFC.SV.W.0042.000000T0000Z-100425T0945Z/
PULASKI GA-DODGE GA-BLECKLEY GA-
527 AM EDT SUN APR 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM EDT
FOR SOUTHEASTERN BLECKLEY...NORTHERN DODGE AND PULASKI COUNTIES...

AT 522 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR 
GRESSTON...MOVING NORTHEAST AT 60 MPH. THIS STORM WILL MOVE OUT OF 
THE WARNING AREA BY 535 AM EDT...BUT ADDITIONAL STORMS ARE MOVING 
INTO THE AREA THAT MAY PRODUCE SEVERE WEATHER.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PLAINFIELD...ROWLAND AND CHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.

&&

LAT...LON 3211 8352 3226 8356 3246 8316 3228 8306
      3226 8303 3225 8304 3223 8303 3213 8338
      3213 8341 3212 8341 3212 8343 3210 8345
TIME...MOT...LOC 0925Z 245DEG 52KT 3232 8318

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 5:00 AM EDT, 13 minutes earlier.

Area forecast discussion, Apr 25, 5:00 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT SUN APR 25 2010

.SHORT TERM /TODAY THROUGH TUESDAY/...
THUNDERSTORM INTENSITY HAS BEEN DIMINISHING OVERNIGHT...ALTHOUGH
ISOLATED SEVERE STILL POSSIBLE WITH VERY UNSTABLE AND STRONGLY
SHEARED AIR MASS OVER THE CWA. BEST DYNAMICS SHIFTING EASTWARD
TODAY WITH POSSIBILITY OF SEVERE DEVELOPING ACROSS THE EAST
CENTRAL ZONES. GFS INDICATING MUCAPES IN EXCESS OF 1500 FOR THAT
AREA THIS AFTERNOON. DRYING SHOWN FOR THE NORTH AND WEST AFTER
18Z. CLOSED UPPER LOW DRIFTING THROUGH THE OHIO VALLEY INTO MONDAY
AND THEN MOVING NORTHEAST. NORTHERN THIRD OF CWA ON SOUTHERN END
OF MOISTURE ASSOCIATED WITH THAT SYSTEM...SO HAVE LEFT LOW POPS
FOR SHOWERS THAT AREA THROUGH MONDAY. NEXT LOW DROPPING
SOUTHEASTWARD INTO MIDDLE TENNESSEE BY TUESDAY...BRINGING A RETURN
OF MOISTURE TO THE CWA. HAVE INTRODUCED POPS FOR
SHOWERS/THUNDERSTORMS ACROSS THE CWA FOR TUESDAY. HAVE STAYED
CLOSE TO MAV/MET BLEND ON TEMPERATURES.

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
REMNANTS OF UPPER LOW MOVING SOUTHEAST THROUGH THE CAROLINAS
TUESDAY NIGHT...PUTTING THE CWA IN A DRY NORTHWEST FLOW ALOFT
THROUGH THURSDAY. AFTER THAT...FLOW BECOMING MORE SOUTHWESTERLY
AND BRINGING MOISTURE BACK ACROSS GA UNTIL THE END OF THE PERIOD.
HAVE INCLUDED POPS FOR THURSDAY NIGHT THROUGH SATURDAY AS THERE
APPEAR TO BE SEVERAL SHORT WAVES CROSSING THE AREA.

&&

.AVIATION...UPDATE...
GENERAL IMPROVING TREND FOR THE ATL AREA TODAY. CHANCES FOR T-STORMS
HAVE ENDED. MVFR CEILINGS EXPECTED TO IMPROVE TO VFR SCT CONDITIONS
AND POSSIBLY 5000-6000 FT BKN LATER. STORMS CONTINUING S AND E OF
MCN AND COULD FLARE UP THIS AFTERNOON. SURFACE WINDS SW OR BECOMING
SW 12-17 KTS GUSTING AROUND 25 KTS. BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          81  57  70  50  70 /  30  10  10  20  30
ATLANTA         78  57  69  50  68 /  30  10  10  20  30
BLAIRSVILLE     74  53  62  46  64 /  30  20  30  30  50
CARTERSVILLE    80  54  67  46  67 /  20  10  10  30  40
COLUMBUS        85  59  76  51  70 /  30  10   0  20  30
GAINESVILLE     75  56  66  50  68 /  30  20  20  20  40
MACON           83  57  78  51  73 /  40  10   5  10  30
ROME            82  56  69  50  71 /  20  20  20  40  40
PEACHTREE CITY  79  54  68  48  70 /  30   5  10  20  30
VIDALIA         80  61  80  54  75 /  60  10   0   5  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...
BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON...
WEBSTER...WHEELER...WHITE...WILCOX...WILKES...WILKINSON.

&&

41
Hazardous weather outlook, Apr 25, 5:00 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 AM EDT SUN APR 25 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260900-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
500 AM EDT SUN APR 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED SEVERE THUNDERSTORMS POSSIBLE OVER PARTS OF CENTRAL
GEORGIA TODAY INTO THE EVENING.

.SYNOPSIS...
A SLOW MOVING COLD FRONT MAY BECOME STATIONARY ACROSS PARTS OF
EAST CENTRAL TO SOUTH GEORGIA LATE TODAY OR THIS EVENING...AS STRONG
LOW PRESSURE MOVES ACROSS THE OHIO VALLEY.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WITH SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS
AND LIGHTNING. ISOLATED TORNADOES OR LARGE HAIL WILL ALSO BE
POSSIBLE. THE BEST AREA FOR SEVERE THUNDERSTORMS WILL BE FROM WILKES
TO BIBB TO SUMTER COUNTIES AND SOUTHEAST TODAY INTO THE EVENING.
ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE OVER THE REST OF THE
AREA TODAY.

.DISCUSSION...
A MOIST AIRMASS WILL CONTINUE OVER THE AREA TODAY AHEAD OF THE SLOW
MOVING FRONT. CAPES AROUND 1500 CAN BE EXPECTED. GOOD LOW LEVEL
SHEAR WILL STILL BE IN PLACE AHEAD OF THE FRONT BUT WEAKER THAN
SATURDAY. THIS WILL AID IN THE DEVELOPMENT OF SUPERCELLS.
HOWEVER...FORECAST CONVERGENCE OVER THE AREA WILL BE WEAKER AND WILL
HINDER SEVERE STORM DEVELOPMENT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...FRIDAY AND SATURDAY.
WINDY CONDITIONS WILL BE POSSIBLE OVER PARTS OF NORTH AND CENTRAL
GEORGIA MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REMAIN ALERT FOR POSSIBLE ACTIVATION LATER TODAY.

BDL

In the hours before

Special weather statement, Apr 25, 2:10 AM EDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
210 AM EDT SUN APR 25 2010

GAZ074-076-084>086-096>098-107>109-250700-
210 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WILCOX...
PULASKI...DODGE...TREUTLEN...BLECKLEY...LAURENS...JOHNSON...
EMANUEL...WILKINSON...WASHINGTON AND JEFFERSON COUNTIES UNTIL 300 AM
EDT...

AT 207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF TUCKERS CROSSROAD TO
CEDAR CREEK...MOVING NORTHEAST AT 75 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...DODGE...TREUTLEN...BLECKLEY...LAURENS...
JOHNSON...EMANUEL...WILKINSON...WASHINGTON AND JEFFERSON COUNTIES
THROUGH 300 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE DUBOIS...GRESSTON...YONKERS...RODDY...EMPIRE...POPE CITY...
PINEVIEW...OCMULGEE BANKS...MOBLEY CROSSING...HARTFORD...CHAPPELLS
MILL...MONTROSE...GOLDSBORO...REBIE AND BAILEYS PARK. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 2:13 AM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 AM EDT SUN APR 25 2010

GAZ039-051-250630-
213 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TALIAFERRO
AND WILKES COUNTIES UNTIL 230 AM EDT...

AT 212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DELHI TO SHARON...MOVING NORTHEAST AT 75
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH 230 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FICKLIN...TIGNALL...
WASHINGTON...SANDY CROSS...LUNDBERG...FLORAL HILL...DELHI...
DANBURG...RAYTOWN...SHARON...ROCKY CREEK FIRE DEPT....AONIA...
METASVILLE AND HOLLIDAY PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 2:32 AM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 AM EDT SUN APR 25 2010

GAZ012-019-020-250700-
232 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARTOW...FLOYD AND GORDON COUNTIES UNTIL 300 AM EDT...

AT 231 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SHANNON...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW...
FLOYD AND GORDON COUNTIES THROUGH 300 AM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE KINGSTON...PLAINVILLE...LINDALE...
SHANNON...PINSON...CASSVILLE...ADAIRSVILLE...WHITE...PINE LOG...
SONORAVILLE...FOLSOM...FUNKHOUSER...FAIRMOUNT AND RANGER.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 25, 3:03 AM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 AM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND DMG     CENTER POST             34.61N 85.35W
04/25/2010                   WALKER             GA   COUNTY OFFICIAL

            THREE TREES DOWN.

1254 AM     LIGHTNING        MENLO                   34.48N 85.48W
04/25/2010                   CHATTOOGA          GA   AMATEUR RADIO

            A STRUCTURE FIRE WAS REPORTED...LIKELY CAUSED BY
            LIGHTNING.

1254 AM     TSTM WND DMG     MENLO                   34.48N 85.48W
04/25/2010                   CHATTOOGA          GA   AMATEUR RADIO

            A FEW POWER LINES DOWN.

0130 AM     HAIL             MONTICELLO              33.31N 83.69W
04/25/2010  E0.75 INCH       JASPER             GA   COUNTY OFFICIAL

0140 AM     TSTM WND DMG     CHATSWORTH              34.77N 84.77W
04/25/2010                   MURRAY             GA   LAW ENFORCEMENT

            FEW POWER LINES DOWN

0255 AM     HAIL             3 SSW BONAIRE           32.50N 83.62W
04/25/2010  E0.75 INCH       HOUSTON            GA   AMATEUR RADIO

            DIME-SIZED HAIL REPORT IN KATHLEEN.

0255 AM     TSTM WND DMG     3 NW TRION              34.57N 85.35W
04/25/2010                   CHATTOOGA          GA   AMATEUR RADIO

            POSSIBLE TORNADO. NUMEROUS TREES DOWN BLOCKING CENTER
            POST ROAD HALFWAY BETWEEN WELCOME HILL AND THE WALKER
            COUNTY LINE. NO STRUCTURAL DAMAGE REPORTED AT THIS TIME.

&&

RAB
Special weather statement, Apr 25, 3:45 AM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 AM EDT SUN APR 25 2010

GAZ061-062-074>076-250815-
345 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...JEFFERSON...GLASCOCK...HANCOCK AND WARREN COUNTIES UNTIL
415 AM EDT...

AT 340 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LINTON TO DAVISBORO...MOVING NORTHEAST AT
65 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...JEFFERSON...GLASCOCK...HANCOCK AND WARREN
COUNTIES THROUGH 415 AM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE LINTON...WARTHEN...DAVISBORO...GRANGE...LOUISVILLE...
DOWNS...HAMBURG STATE PARK...JEWELL...STAPLETONS CROSSROADS...
AGRICOLA...MITCHELL...EDGEHILL...SHOALS...BEALL SPRINGS AND FIVE
POINTS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Apr 25, 4:29 AM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 AM EDT SUN APR 25 2010

GAZ104>106-250900-
429 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP...SUMTER
AND DOOLY COUNTIES UNTIL 500 AM EDT...

AT 426 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM METHVINS TO SUMTER...MOVING EAST AT 60 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CRISP...SUMTER AND DOOLY COUNTIES THROUGH 500 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER WMA...
SUMTER...PENNINGTON...METHVINS...NEW ERA...HUNTINGTON...BYROMVILLE...
LAMAR...DRAYTON...LILLY...LESLIE...DESOTO...COBB...PINEHURST AND
GEORGIA VETERANS MEMORIAL STATE PARK. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:28 PM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Apr 24, 11:56 PM EDTTornado WarningFFCChattooga, Dade, Walker64 min
Apr 25, 12:35 AM EDTSevere Thunderstorm WarningFFCCrawford, Marion, Talbot, Taylor, Upson40 min
Apr 25, 12:48 AM EDTTornado WarningFFCWalker, Whitfield42 min
Apr 25, 1:00 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Lamar, Monroe30 min
Apr 25, 1:07 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray38 min
Apr 25, 1:18 AM EDTTornado WarningFFCChattooga49 min
Apr 25, 1:40 AM EDTFlash Flood WarningFFCWalker, Whitfield113 min
Apr 25, 1:40 AM EDTTornado WarningFFCFannin, Gilmer, Murray30 min
Apr 25, 1:49 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd41 min
Apr 25, 4:57 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox23 min
Apr 25, 10:51 AM EDTRiver Flood WarningFFCWhitfield10 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.